# SDR SWIA971112

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, AFTER GEAR UP LIGHTS ARE OUT MOMENTARILY, LEFT MAIN INTRANSIT LIGHT CAME BACK ON.  CYCLED GEAR AND ALL STAYED OUT NORMAL.  RETURNED TO SLC, REPLACED LEFT MLG ACTUATOR PER MM 32-32-10.  CYCLED GEAR AND INDICATION AND OPERATION CHECKS GOOD.
